# SDR SIMA2020042919013

- Difficulty date: March 19, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,581 hours, 32,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #5 LIGHT STRIP PANEL BROKEN .-C/A-COMPLETE:REMOVED AND REPLACED BROKEN L/H #5 LIGHT STRIP PANEL IAW EMB 145 AMM 33-50-12. SEE BOW341052 FOR RE-INSTALLATION
